# SDR HEEA955802

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252467710
- Condition: Defective
- Location: Engine
- Part time: 10,801 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR LEVER STIFF. REPLACED WITH SERVICEABLE GOVERNOR.
